# SDR AWXA200200991

- Difficulty date: October 3, 2002
- Submitted: October 9, 2002
- Operation: Air carrier
- Aircraft: N322AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 25400
- Aircraft time: 36,110 hours, 24,789 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Tie Clip
- Part number: 69353521
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-12 CHECK A 1/4" CRACK WAS FOUND ON STRINGER TIE CLIP AT BS 420, STR 9 R/H. MAINTENANCE REMOVED CRACKED STRINGER TIE CLIP AT BS 420, STR 9 R/H, FABRICATED A NEW REPLACEMENT STRINGER TIE CLIP, AND INSTALLED REPAIR PART IAW B737-300 SRM 51-40-02, PG. 38, FIG. 8.
